68469members
360247posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Not coping. Help needed

Highlighted
Member

Re: Not coping. Help needed

Thank you Annne 30.  Its a real shock. Xx

Highlighted
Member

Re: Not coping. Help needed

Hi Carolyn.  I knew you hadnt been on the forum for quite a while and sorry this is the reason.  I have been on capecitabine about five years ago, before these damn mets were discovered in my head.    Those were the days, mets oNly in bones.  Then it all blows up in your face.  I was interested to read that you didnt go for the wbr.  That has given me something to really think about and to try and find if there is another chemo that crosses the blood brain barrier.  I am due to go for,the radiotherapy planning next week and will go armed with some questions now.  I hate the thought of wbr.  How are you feeling in yourself Carolyn?  Love Ruth x

Highlighted
Member

Re: Not coping. Help needed

Hello nanofthree
Well it must have been a shock but I have the same. I started getting numb face in March. .had ct scan on head . Said all clear. Then it kept getting worst .. had mri on brain in July. .brain mets in lining. I talked very serious with oncologist and radiologist and we decided mutually the wbr was not really going to help as I have lungs,liver and extensive bone mets to contend with too . This is only my choice though and you must deal how u feel you can.
At moment I've just finished 4th cycle of cape which they say can stabilise brain mets ..I feel very well on it with very little side effects.
Hope this helps you and loads of hugs xxxx
Highlighted
Member

Re: Not coping. Help needed

Oh dear. I am so sorry you are so unwell. I hope someone with some experience of this responds soon x
Highlighted
Member

Not coping. Help needed

Dear all.  Well, after 9 years with secondaries, bones and now liver, I was rushed to A and E last week after suffering a seizure.  Firstly they thought it was an infection but after an mri discovered it was mets in the dura, the lining of the brain.  This has completely devastated me and what I have been dreading all along.  I saw my oncologist yesterday who said they are going to take me off Vinorelbine for the time being until I have had wbr, which I am waiting for an appointment for.  I really would like to hear from anybody who has been through this and wether anyone knows any alternative to the wbr, which I understand can have nasty side effects.  I feel as if my journey is coming to an end.  I will lose my hair for the third time and of course am not able to drive formthe foreseeable future.  Can anyone give me even a glimmer of hope.  PLEASE!!!!!!! Xx